# SDR FDKA200611343

- Difficulty date: November 28, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N843MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145478
- Aircraft time: 18,654 hours, 11,913 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6109 ATL-CAK (1725 PHX LCL).  OVERHEAD EMERGENCY EXIT LIGHT INOPERATIVE.  MX OPS CHECKED THE LIGHT AND CHECKED GOOD.
